Alert archive / Georgia / Wind Advisories in 2018
Wind Advisory 12, NWS Jacksonville, FL
NWS Jacksonville, FL issued this wind advisory at Dec 20, 2018, 2:13 PM EST for 12 counties in Georgia; 8 counties in Florida. It took effect at Dec 21, 2018, 7:00 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 20, 2018, 2:13 PM EST (19:13 UTC)
- In effect from
- Dec 21, 2018, 7:00 AM EST
- Expired
- Dec 21, 2018, 7:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Duval County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The radar
The Jacksonville radar (KJAX), 66 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 532 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
484 WWUS72 KJAX 201913 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 213 PM EST Thu Dec 20 2018 FLZ020>025-030>033-035>038-040-124-125-133-GAZ132>136-149>154- 162>166-211000- /O.NEW.KJAX.WI.Y.0012.181221T1200Z-181222T0000Z/ Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union- Bradford-Clay-Inland St. Johns-Gilchrist-Alachua-Putnam- Inland Flagler-Marion-Coastal Nassau-Coastal Duval- Coastal St. Johns-Coffee-Jeff Davis-Bacon-Appling-Wayne-Atkinson- Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-Echols-Clinch- Charlton-Inland Camden-Coastal Camden- Including the cities of Jasper, Jennings, West Lake, Belmont, White Springs, Houston, Live Oak, McAlpin, Newburn, Suwannee Springs, Columbia, Lake City, Oleno State Park, Lulu, Watertown, Macclenny, Olustee, Ratliff, Hilliard, Kings Ferry, Bryceville, Normandy, Ortega, Riverside, San Marco, Lake Butler, Starke, New River, Doctors Inlet, Lakeside, Bellair, Middleburg, Orange Park, Fruit Cove, Switzerland, Bakersville, Picolata, Trenton, Gainesville, Gainesville Airport, Newnans Lake, Bostwick, Carraway, Palatka, Bunnell, Espanola, Andalusia, Anthony, Burbank, Ocala, Ocala Airport, Weirsdale, Amelia City, Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, Saint Augustine, Douglas, Hazlehurst, Alma, New Lacy, Baxley, Pine Grove, Plant Hatch, Doctortown, Gardi, Jesup, Axson, Pearson, Willacoochee, Needham, Waycross, Blackshear, Atkinson, Hickox, Hortense, Nahunta, Raybon, Waynesville, Hoboken, Thalmann, Jekyll Island, Glynn Haven, Sea Island, St. Simons, Country Club Estate, Dock Junction, Needmore, Statenville, Homerville, Folkston, St. George, Winokur, Homeland, Race Pond, Stephen Foster State Park, Colesburg, Tarboro, Waverly, Woodbine, Dover Bluff, Kingsland, and Dungeness 213 PM EST Thu Dec 20 2018 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY... The National Weather Service in Jacksonville has issued a Wind Advisory, which is in effect from 7 AM to 7 PM EST Friday. * WINDS...West Southwest winds 15 to 25 mph, with gusts 35 to 40 mph. * TIMING...Friday. * IMPACTS...Minor damage to trees, power lines, and property are possible with wind of this magnitude. Motorists in high profiles vehicles are advised to use caution until the wind subsides. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory is issued when sustained winds greater than 25 mph are expected for at least an hour, with gusts of 35 to 57 mph at any time. Minor damage to trees, power lines, and property are possible with wind of this magnitude. Motorists in high profiles vehicles are advised to use caution until the wind subsides. Strong winds can topple trees, blow weakened roofs off houses, and down power lines. Take precautions to secure trash cans, lawn furniture, and any other loose outdoor objects. && $$
4 follow-up statements
316 WWUS72 KJAX 210931 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 431 AM EST Fri Dec 21 2018 FLZ020>025-030>033-035>038-040-124-125-133-GAZ132>136-149>154- 162>166-220000- /O.CON.KJAX.WI.Y.0012.181221T1200Z-181222T0000Z/ Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union- Bradford-Clay-Inland St. Johns-Gilchrist-Alachua-Putnam- Inland Flagler-Marion-Coastal Nassau-Coastal Duval- Coastal St. Johns-Coffee-Jeff Davis-Bacon-Appling-Wayne-Atkinson- Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-Echols-Clinch- Charlton-Inland Camden-Coastal Camden- Including the cities of Jasper, Jennings, West Lake, Belmont, White Springs, Houston, Live Oak, McAlpin, Newburn, Suwannee Springs, Columbia, Lake City, Oleno State Park, Lulu, Watertown, Macclenny, Olustee, Ratliff, Hilliard, Kings Ferry, Bryceville, Normandy, Ortega, Riverside, San Marco, Lake Butler, Starke, New River, Doctors Inlet, Lakeside, Bellair, Middleburg, Orange Park, Fruit Cove, Switzerland, Bakersville, Picolata, Trenton, Gainesville, Gainesville Airport, Newnans Lake, Bostwick, Carraway, Palatka, Bunnell, Espanola, Andalusia, Anthony, Burbank, Ocala, Ocala Airport, Weirsdale, Amelia City, Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, Saint Augustine, Douglas, Hazlehurst, Alma, New Lacy, Baxley, Pine Grove, Plant Hatch, Doctortown, Gardi, Jesup, Axson, Pearson, Willacoochee, Needham, Waycross, Blackshear, Atkinson, Hickox, Hortense, Nahunta, Raybon, Waynesville, Hoboken, Thalmann, Jekyll Island, Glynn Haven, Sea Island, St. Simons, Country Club Estate, Dock Junction, Needmore, Statenville, Homerville, Folkston, St. George, Winokur, Homeland, Race Pond, Stephen Foster State Park, Colesburg, Tarboro, Waverly, Woodbine, Dover Bluff, Kingsland, and Dungeness 431 AM EST Fri Dec 21 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...West 15 to 25 mph with gusts up to 40 mph. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory is issued when sustained winds greater than 25 mph are expected for at least an hour, with gusts of 35 to 57 mph at any time. Minor damage to trees, power lines, and property are possible with wind of this magnitude. Motorists in high profiles vehicles are advised to use caution until the wind subsides. Strong winds can topple trees, blow weakened roofs off houses, and down power lines. Take precautions to secure trash cans, lawn furniture, and any other loose outdoor objects. && $$
632 WWUS72 KJAX 211313 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 813 AM EST Fri Dec 21 2018 FLZ138-212115- /O.EXA.KJAX.WI.Y.0012.000000T0000Z-181222T0000Z/ Coastal Flagler- Including the city of Palm Coast 813 AM EST Fri Dec 21 2018 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... The National Weather Service in Jacksonville has issued a Wind Advisory, which is in effect until 7 PM EST this evening. * WINDS...West Southwest 15 to 25 mph with gusts up to 40 mph. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory is issued when sustained winds greater than 25 mph are expected for at least an hour, with gusts of 35 to 57 mph at any time. Minor damage to trees, power lines, and property are possible with wind of this magnitude. Motorists in high profiles vehicles are advised to use caution until the wind subsides. Strong winds can topple trees, blow weakened roofs off houses, and down power lines. Take precautions to secure trash cans, lawn furniture, and any other loose outdoor objects. && $$ FLZ020>025-030>033-035>038-040-124-125-133-GAZ132>136-149>154- 162>166-212115- /O.CON.KJAX.WI.Y.0012.000000T0000Z-181222T0000Z/ Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union- Bradford-Clay-Inland St. Johns-Gilchrist-Alachua-Putnam- Inland Flagler-Marion-Coastal Nassau-Coastal Duval- Coastal St. Johns-Coffee-Jeff Davis-Bacon-Appling-Wayne-Atkinson- Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-Echols-Clinch- Charlton-Inland Camden-Coastal Camden- Including the cities of Jasper, Jennings, West Lake, Belmont, White Springs, Houston, Live Oak, McAlpin, Newburn, Suwannee Springs, Columbia, Lake City, Oleno State Park, Lulu, Watertown, Macclenny, Olustee, Ratliff, Hilliard, Kings Ferry, Bryceville, Normandy, Ortega, Riverside, San Marco, Lake Butler, Starke, New River, Doctors Inlet, Lakeside, Bellair, Middleburg, Orange Park, Fruit Cove, Switzerland, Bakersville, Picolata, Trenton, Gainesville, Gainesville Airport, Newnans Lake, Bostwick, Carraway, Palatka, Bunnell, Espanola, Andalusia, Anthony, Burbank, Ocala, Ocala Airport, Weirsdale, Amelia City, Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, Saint Augustine, Douglas, Hazlehurst, Alma, New Lacy, Baxley, Pine Grove, Plant Hatch, Doctortown, Gardi, Jesup, Axson, Pearson, Willacoochee, Needham, Waycross, Blackshear, Atkinson, Hickox, Hortense, Nahunta, Raybon, Waynesville, Hoboken, Thalmann, Jekyll Island, Glynn Haven, Sea Island, St. Simons, Country Club Estate, Dock Junction, Needmore, Statenville, Homerville, Folkston, St. George, Winokur, Homeland, Race Pond, Stephen Foster State Park, Colesburg, Tarboro, Waverly, Woodbine, Dover Bluff, Kingsland, and Dungeness 813 AM EST Fri Dec 21 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...West Southwest 15 to 25 mph with gusts up to 40 mph. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory is issued when sustained winds greater than 25 mph are expected for at least an hour, with gusts of 35 to 57 mph at any time. Minor damage to trees, power lines, and property are possible with wind of this magnitude. Motorists in high profiles vehicles are advised to use caution until the wind subsides. Strong winds can topple trees, blow weakened roofs off houses, and down power lines. Take precautions to secure trash cans, lawn furniture, and any other loose outdoor objects. && $$
445 WWUS72 KJAX 211909 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 209 PM EST Fri Dec 21 2018 FLZ020>025-030>033-035>038-040-124-125-133-138-GAZ132>136-149>154- 162>166-220000- /O.CON.KJAX.WI.Y.0012.000000T0000Z-181222T0000Z/ Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union- Bradford-Clay-Inland St. Johns-Gilchrist-Alachua-Putnam- Inland Flagler-Marion-Coastal Nassau-Coastal Duval- Coastal St. Johns-Coastal Flagler-Coffee-Jeff Davis-Bacon-Appling- Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn- Echols-Clinch-Charlton-Inland Camden-Coastal Camden- Including the cities of Jasper, Jennings, West Lake, Belmont, White Springs, Houston, Live Oak, McAlpin, Newburn, Suwannee Springs, Columbia, Lake City, Oleno State Park, Lulu, Watertown, Macclenny, Olustee, Ratliff, Hilliard, Kings Ferry, Bryceville, Normandy, Ortega, Riverside, San Marco, Lake Butler, Starke, New River, Doctors Inlet, Lakeside, Bellair, Middleburg, Orange Park, Fruit Cove, Switzerland, Bakersville, Picolata, Trenton, Gainesville, Gainesville Airport, Newnans Lake, Bostwick, Carraway, Palatka, Bunnell, Espanola, Andalusia, Anthony, Burbank, Ocala, Ocala Airport, Weirsdale, Amelia City, Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, Saint Augustine, Palm Coast, Douglas, Hazlehurst, Alma, New Lacy, Baxley, Pine Grove, Plant Hatch, Doctortown, Gardi, Jesup, Axson, Pearson, Willacoochee, Needham, Waycross, Blackshear, Atkinson, Hickox, Hortense, Nahunta, Raybon, Waynesville, Hoboken, Thalmann, Jekyll Island, Glynn Haven, Sea Island, St. Simons, Country Club Estate, Dock Junction, Needmore, Statenville, Homerville, Folkston, St. George, Winokur, Homeland, Race Pond, Stephen Foster State Park, Colesburg, Tarboro, Waverly, Woodbine, Dover Bluff, Kingsland, and Dungeness 209 PM EST Fri Dec 21 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...West 15 to 20 mph with gusts up to 35 mph. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory is issued when sustained winds greater than 25 mph are expected for at least an hour, with gusts of 35 to 57 mph at any time. Minor damage to trees, power lines, and property are possible with wind of this magnitude. Motorists in high profiles vehicles are advised to use caution until the wind subsides. Strong winds can topple trees, blow weakened roofs off houses, and down power lines. Take precautions to secure trash cans, lawn furniture, and any other loose outdoor objects. && $$
969 WWUS72 KJAX 220001 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 701 PM EST Fri Dec 21 2018 FLZ020>025-030>033-035>038-040-124-125-133-138-GAZ132>136-149>154- 162>166-220115- /O.EXP.KJAX.WI.Y.0012.000000T0000Z-181222T0000Z/ Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union- Bradford-Clay-Inland St. Johns-Gilchrist-Alachua-Putnam- Inland Flagler-Marion-Coastal Nassau-Coastal Duval- Coastal St. Johns-Coastal Flagler-Coffee-Jeff Davis-Bacon-Appling- Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn- Echols-Clinch-Charlton-Inland Camden-Coastal Camden- Including the cities of Jasper, Jennings, West Lake, Belmont, White Springs, Houston, Live Oak, McAlpin, Newburn, Suwannee Springs, Columbia, Lake City, Oleno State Park, Lulu, Watertown, Macclenny, Olustee, Ratliff, Hilliard, Kings Ferry, Bryceville, Normandy, Ortega, Riverside, San Marco, Lake Butler, Starke, New River, Doctors Inlet, Lakeside, Bellair, Middleburg, Orange Park, Fruit Cove, Switzerland, Bakersville, Picolata, Trenton, Gainesville, Gainesville Airport, Newnans Lake, Bostwick, Carraway, Palatka, Bunnell, Espanola, Andalusia, Anthony, Burbank, Ocala, Ocala Airport, Weirsdale, Amelia City, Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, Saint Augustine, Palm Coast, Douglas, Hazlehurst, Alma, New Lacy, Baxley, Pine Grove, Plant Hatch, Doctortown, Gardi, Jesup, Axson, Pearson, Willacoochee, Needham, Waycross, Blackshear, Atkinson, Hickox, Hortense, Nahunta, Raybon, Waynesville, Hoboken, Thalmann, Jekyll Island, Glynn Haven, Sea Island, St. Simons, Country Club Estate, Dock Junction, Needmore, Statenville, Homerville, Folkston, St. George, Winokur, Homeland, Race Pond, Stephen Foster State Park, Colesburg, Tarboro, Waverly, Woodbine, Dover Bluff, Kingsland, and Dungeness 701 PM EST Fri Dec 21 2018 ...WIND ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Dec 20, 12:07 PM EST, 2 hours 6 minutes earlier.
Area forecast discussion, Dec 20, 12:07 PM EST, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1207 PM EST Thu Dec 20 2018
.UPDATE...
Latest surface analysis places warm front just to the North of the
forecast area at the noon hour, with a cold front approaching from
the West. Widespread rain has occurred this morning, which has
limited instability. However, with stronger winds above surface,
showers have brought down gusty winds this morning, especially
over Eastern and Southern counties. Expecting the coverage of
showers to decrease somewhat early this afternoon. Then expecting
a line of showers with embedded storms to develop this afternoon
along and ahead of the cold front, and move East across the
region.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 67 54 57 40 / 100 50 50 10
SSI 68 58 60 40 / 100 70 20 10
JAX 70 57 59 40 / 100 60 20 0
SGJ 74 59 62 40 / 100 70 20 0
GNV 69 56 59 39 / 100 50 40 0
OCF 71 56 59 40 / 100 60 60 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Friday morning for Alachua-Baker-Bradford-
Clay-Coastal Duval-Coastal Flagler-Coastal Nassau-Coastal
St. Johns-Columbia-Gilchrist-Hamilton-Inland Duval-Inland
Flagler-Inland Nassau-Inland St. Johns-Marion-Putnam-
Suwannee-Union.
High Rip Current Risk until 7 PM EST this evening for Coastal
Duval-Coastal Flagler-Coastal Nassau-Coastal St. Johns.
GA...Flood Watch through Friday morning for Atkinson-Charlton-Clinch-
Echols-Ware.
High Rip Current Risk until 7 PM EST this evening for Coastal
Camden-Coastal Glynn.
AM...Gale Warning until 4 AM EST Saturday for Coastal waters from
Altamaha Sound to Fernandina Beach FL out 20 NM-Coastal
waters from Fernandina Beach to St. Augustine FL out 20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out
20 NM-Waters from Altamaha Sound GA to Fernandina Beach FL
from 20 to 60 NM-Waters from Fernandina Beach to St.
Augustine FL from 20 to 60 NM-Waters from St. Augustine to
Flagler Beach FL from 20 to 60 NM.
&&
23In the hours before
Local storm report, Dec 20, 11:47 AM EST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
1147 AM EST THU DEC 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 AM TSTM WND GST 5 SSE CRESCENT BEACH 29.67N 81.21W
12/20/2018 M41 MPH AMZ454 FL PUBLIC
A CITIZENS WEATHER OBSERVING STATION AT MARINELAND
MEASURED A PEAK WIND GUST OF 41 MPH.
&&
NELSONSpecial weather statement, Dec 20, 11:56 AM EST, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1156 AM EST THU DEC 20 2018
GAZ136-152-153-201730-
Inland Glynn GA-Brantley GA-Wayne GA-
1156 AM EST THU DEC 20 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN...NORTHEASTERN
BRANTLEY AND SOUTHEASTERN WAYNE COUNTIES UNTIL 1230 PM EST...
* At 1156 AM EST, National Weather Service meteorologists were
tracking gusty showers near Thalmann, or 10 miles west of Dock
Junction, moving north near 45 mph.
* Winds in excess of 45 mph possible with these showers.
* Locations impacted include...
Gardi, Everett, Waynesville, Doctortown, Thalmann and Mount
Pleasant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3168 8186 3165 8182 3166 8181 3164 8179
3161 8177 3161 8175 3160 8175 3161 8174
3158 8170 3156 8170 3154 8167 3149 8164
3147 8161 3145 8163 3141 8159 3114 8166
3115 8176 3117 8177 3115 8179 3116 8184
TIME...MOT...LOC 1656Z 185DEG 42KT 3121 8169
SHASHYLocal storm report, Dec 20, 12:04 PM EST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
1204 PM EST THU DEC 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM TSTM WND GST 1 NE JEKYLL ISLAND 31.05N 81.41W
12/20/2018 M58 MPH Glynn GA MESONET
THE WEATHERFLOW SITE AT JEKYLL ISLAND MEASURED A PEAK
WIND GUST OF 58 MPH.
&&
NELSONSpecial weather statement, Dec 20, 12:12 PM EST, 2 hours 1 minute before
Special Weather Statement
National Weather Service Jacksonville FL
1212 PM EST THU DEC 20 2018
FLZ025-032-033-037-038-040-125-133-201800-
Coastal St. Johns FL-Inland Duval FL-Putnam FL-Inland Flagler FL-
Marion FL-Coastal Duval FL-Clay FL-Inland St. Johns FL-
1212 PM EST THU DEC 20 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FLAGLER...ST.
JOHNS...NORTHEASTERN MARION...PUTNAM...CENTRAL CLAY AND SOUTHEASTERN
DUVAL COUNTIES UNTIL 100 PM EST...
* At 1211 PM EST, National Weather Service meteorologists were
tracking gusty showers along a line extending from Oakleaf
Plantation to 6 miles east of Orange Springs. Movement was east at
30 mph.
* Wind gusts of 40 to 50 mph possible with these showers.
* Locations impacted include...
Palatka, Orange Park, Green Cove Springs, Crescent City,
Interlachen, Pomona Park, Hastings, East Palatka, Salt Springs and
Ponte Vedra Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2934 8164 2935 8192 3018 8186 3032 8136
2944 8135
TIME...MOT...LOC 1711Z 262DEG 28KT 3015 8182 2951 8184
SHASHYLocal storm report, Dec 20, 12:43 PM EST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
1243 PM EST THU DEC 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM TSTM WND GST 3 N COUNTRY CLUB ESTATE 31.25N 81.47W
12/20/2018 M43.00 MPH Glynn GA AWOS
THE AIRPORT WEATHER OBSERVING STATION AT THE BRUNSWICK
GOLDEN ISLES AIRPORT MEASURED A PEAK WIND GUST OF 43 MPH.
1156 AM TSTM WND GST ST. SIMONS 31.18N 81.38W
12/20/2018 M45.00 MPH GLYNN GA ASOS
THE AUTOMATED SURFACE OBSERVING STATION AT MALCOLM
MCKINNON AIRPORT ON ST. SIMONS ISLAND MEASURED A PEAK
WIND GUST OF 45 MPH.
&&
NELSONLocal storm report, Dec 20, 1:13 PM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
113 PM EST THU DEC 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 AM TSTM WND GST 4 SE SAINT AUGUSTINE 29.86N 81.26W
12/20/2018 M52.00 MPH AMZ454 FL C-MAN STATION
COASTAL MARINE AUTOMATED NETWORK STATION SAUF1 MEASURED
45 KNOTS/52 MPH FROM THE SOUTHEAST DIRECTION.
1118 AM TSTM WND GST 5 S DUNGENESS 30.67N 81.47W
12/20/2018 M40.00 MPH Nassau FL C-MAN STATION
FERNANDINA BEACH NOS STATION MEASURED A GUST TO 35
KNOTS/40 MPH FROM THE SOUTHEAST.
&&The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 9:13 AM EST | Rip Current Statement | JAX | Camden, Glynn | 10 hr |
| Dec 20, 11:13 AM EST | Special Weather Statement | JAX | Camden | 47 min |
| Dec 20, 11:42 AM EST | Severe Thunderstorm Warning | JAX | Camden, Glynn | 50 min |
| Dec 20, 11:56 AM EST | Special Weather Statement | JAX | Wayne | 34 min |
| Dec 20, 1:49 AM EST | Gale Warning | JAX | 50 hr | |
| Dec 20, 7:46 AM EST | Areal Flood Advisory | JAX | Alachua, Marion, Putnam | 3 hr |
| Dec 20, 8:03 AM EST | Special Marine Warning | JAX | 87 min | |
| Dec 20, 8:28 AM EST | Special Weather Statement | JAX | Marion | 32 min |
| Dec 20, 9:02 AM EST | Special Marine Warning | JAX | 88 min | |
| Dec 20, 9:09 AM EST | Special Weather Statement | JAX | Putnam | 36 min |
| Dec 20, 9:14 AM EST | Special Marine Warning | JAX | 61 min | |
| Dec 20, 9:25 AM EST | Areal Flood Advisory | JAX | Bradford, Clay, Flagler, Saint Johns | 2 hr |
| Dec 20, 9:38 AM EST | Special Weather Statement | JAX | Putnam | 37 min |
| Dec 20, 10:02 AM EST | Special Weather Statement | JAX | Saint Johns | 28 min |
| Dec 20, 10:04 AM EST | Special Weather Statement | JAX | Flagler | 41 min |
| Dec 20, 10:24 AM EST | Special Weather Statement | JAX | Duval | 36 min |
| Dec 20, 10:28 AM EST | Special Marine Warning | JAX | 62 min | |
| Dec 20, 10:44 AM EST | Special Weather Statement | JAX | Duval | 31 min |
| Dec 20, 10:52 AM EST | Severe Thunderstorm Warning | JAX | Duval, Nassau | 38 min |
| Dec 20, 10:55 AM EST | Severe Thunderstorm Warning | JAX | Duval, Nassau | 35 min |
| Dec 20, 11:25 AM EST | Special Marine Warning | JAX | 95 min | |
| Dec 20, 11:32 AM EST | Special Weather Statement | JAX | Clay | 43 min |
| Dec 20, 11:37 AM EST | Special Weather Statement | JAX | Nassau | 38 min |
| Dec 20, 11:40 AM EST | Areal Flood Advisory | JAX | Alachua, Bradford, Clay, Flagler, Marion, Putnam and 1 more | 3 hr |
| Dec 20, 12:12 PM EST | Special Weather Statement | JAX | Clay, Putnam, Saint Johns | 48 min |
| Dec 20, 12:55 PM EST | Special Marine Warning | JAX | 65 min | |
| Dec 20, 1:56 PM EST | Special Marine Warning | JAX | 64 min | |
| Dec 20, 2:39 PM EST | Areal Flood Advisory | JAX | Alachua, Marion, Putnam | 4 hr |
| Dec 20, 3:01 PM EST | Special Marine Warning | JAX | 57 min |
Nearby
Wind Advisories in Georgia, 2018Wind Advisories in Florida, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.